# SDR ASAA0843916

- Difficulty date: October 23, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part serial: 002170
- Condition: Dented
- Location: Aft Cargo Door
- Component: Cargo Door
- Component part number: 6547952340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DENT ON EXTERNAL SKIN DOUBLER REMOVED AND REPLACED AFT CARGO DOOR IAW B737 400 AMM 52 31 404 022 B00.
